# SDR CA031110005

- Difficulty date: June 21, 2002
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 24,758 hours
- Engine: Pwa PT6T3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70612J22OW234
- Condition: Chafed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING THE PRE-FLIGHT COCKPIT CHECKS WHILE THE AIRCRAFT WAS ON THE GROUND WITH ENGINES STARTED, THE PILOT NOTICED NR 2 HYDRAULIC PRESSURE LOSS.  THE AIRCRAFT WAS SHUT DOWN FOR FURTHER INVESTIGATION.  A HYDRAULIC LINE IN THE (HELL HOLE) WAS FOUND TO BE CHAFED BY A NEARBY BRAIDED LINE CAUSING FLUID LOSS AND THUS PRESSURE LOSS IN NR 2 HYDRAULIC SYSTEM.  THE SUBJECT HYDRAULIC LINE WAS REPLACED WITH A NEW LINE AND THE BRAIDED LINE WAS CLAMPED TO PREVENT CONTACT WITH THE SURROUNDING LINES. THE AIRCRAFT HYDRAULIC SYSTEM WAS RE-FILLED AND THE AIRCRAFT GROUND RUN FOR LEAKS. NO LEAKS WERE FOUND AND THE SYSTEM PRESSURE WAS BACK TO NORMAL.
